EconPapers    
Economics at your fingertips  
 

Riemann-Stieltjes quasi-martingale integration

Michael D. Brennan

Journal of Multivariate Analysis, 1980, vol. 10, issue 4, 517-538

Abstract: Stochastic integration of left continuous integrands with respect to quasimartingales is developed as the pathwise limit of Riemann-Stieltjes sums. The procedure is extended to right continuous integrands.

Keywords: Stochastic; integral; quasi-martingale (search for similar items in EconPapers)
Date: 1980
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(80)90067-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:10:y:1980:i:4:p:517-538

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:10:y:1980:i:4:p:517-538